# SDR CA121005006

- Difficulty date: September 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6013A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Arced
- Location: Circuit Breaker
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: H

## Discrepancy

(CAN) THE CBP-A AND CBP-B WERE OPENED TO ACCESS THE POWER DISTRIBUTION BUSSES. WE WERE ATTACHING A METER TO THE BUSSES USING AN ALLIGATOR CLIPPED LEAD TO MEASURE THE VOLTAGE ON THE BUS.  AT THE TIME OF THE FIRE, NOTHING WAS ATTACHED TO THE CB PANEL BUSSES. NO WORK WAS PERFORMED ON THE CB PANEL. CBP-B WAS MOVED FROM A 40 DEGREE ANGLE, RELATIVE TO VERTICAL, TOWARD THE CLOSED POSITION.  WHEN IT REACHED THE 20 DEGREE POSITION,  SEVERAL WIRES ARCED TO GROUND. 9 WIRES WERE DAMAGED IN AN AREA WHERE THIS WIRING CAN NORMALLY CONTACTED STRUCTURE. THERE WAS 2 SLEEVES ON THE WIRING BUNDLES THAT COULD HAVE PROTECTED THE WIRING FROM CHAFING DAMAGE CAUSED BY CONTACT WITH THE ACFT STRUCTURE, IF THEY HAD BEEN PROPERLY POSITIONED.  THESE SLEEVES APPEARED TO BE THE ORIGINAL FACTORY INSTALLED SLEEVES. 1 SLEEVE WAS BELOW AND THE OTHER ABOVE THE AREA THAT ARCED.  THERE WAS 2" TO 3" UNPROTECTED AREA BETWEEN THE SLEEVES.
